Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 327434, 17 pages
http://dx.doi.org/10.1155/2012/327434
Research Article

Common Fixed Points for Asymptotic Pointwise Nonexpansive Mappings in Metric and Banach Spaces

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 26 October 2011; Accepted 8 December 2011

Academic Editor: Rudong Chen

Copyright © 2012 P. Pasom and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Bancha Nanjaras, and Bancha Panyanak, “An approximation method for common fixed points of a finite family of asymptotic pointwise nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2012, 2012. View at Publisher · View at Google Scholar